RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1968, Volume 183, Number 2  


MATHEMATICS
The minima of a normed function in imaginary quadratid fields
E. A. Anfert'eva, N. G. Chudakov
255
The optimal summation of Fourier series with approximate coefficients
V. Ya. Arsenin
257
A certain boundary value problem for an equation of mixed parabolic-hyperbolic type
Kh. G. Bzhikhatlov, A. M. Nakhushev
261
The construction of regular direction functions
N. A. Bobylev
265
Structure of the set of solutions of dissipative equations
V. M. Gershtein, M. A. Krasnosel'skii
267
Asymptotics of the solution of a boundary value problem for the biharmonic equation
M. G. Dzhavadov
270
On the group classification of second order differential equations
N. H. Ibragimov
274
A fixed point theorem for generalized condensing operators
E. A. Livshitz, B. N. Sadovskii
278
A certain nonlinear system of equations of mixed type
I. V. Maiorov
280
A certain boundary value problem for the Navier-Stokes system of equations
V. P. Mikhailov
284
An analog of Plancherel's formula for hyperboloids
V. F. Molchanov
288
Differential equations with unbounded operators which generate nonanalytic semigroups
P. E. Sobolevskii
292
Boundary value problems of Sobolev type for elliptic operators
B. Sternin
296

CYBERNETICS AND THE REGULATION THEORY
On the theory of necessary optimality conditions governing special controls
R. Gabasov
300
Adaptive systems with multistep goal conditions
V. A. Yakubovich
303

HYDRAULICS
Equations and boundary-value problems in the theory of two-phase filtration flow in a porous medium
V. L. Danilov, A. N. Konovalov, S. I. Yakuba
307

PHYSICS
Jumping transfer in not ordered lattice
M. I. Klinger
311
Townsend's ionization coefficient of $\mathrm{He}$ with allowance for indirect ionization
E. D. Lozanskiy
315
Quasi stationary states in a conical potential well
E. E. Nikitin
319

GEOPHYSICS
A solution of the nonlinear nonstationary problem for the planetary-scale atmospheric motion
E. N. Blinova
323
A second experiment in the direct study of the ionosphere for ion-molecular reaction constants
A. D. Danilov, V. K. Semenov
326
The use of transverse waves in studying the earth crust
N. I. Khalevin, È. A. Nezolenova, V. S. Lomakin
329

CRYSTALLOGRAPHY
Conditions of formation of rhombohedral $(3R)$ molybdenite
R. W. Boyle
332
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019